# SDR 2007UALA00961

- Difficulty date: April 1, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 17,827 hours, 7,822 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, -EMER BATT PACK LEFT- DISPLAYED.  DOOR 1L BATTERY PACK WILL NOT TEST.  *S/D*  ACCOMPLISHED RESET POWER ON ACFT.  OPS CHECK NORMAL.
